# SDR ASOA20130719188

- Difficulty date: July 19, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 28,500 hours, 15,855 cycles
- Engine: Allsn AE3007A
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT ENGINE FWD LOWER MOUNT YOKE WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.   MX R & R THE YOKE IAW EC5450-01073.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
